1 doctor weighed in:

I have been on the Depo-Provera shot for almost 2 yrs and im starting to bleed and its really dark red could i be pregnant? Should i go to the doctor and I have been having stomach pains and feeling nausea and my whole body have been aching

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: There

There is a very small chance of getting pregnant while on depo, and i would not automatically jump to that conclusion because of your symptoms.
If this is the first time you have had a period since being on depo, then it may be very heavy and last longer than normal. Often times this type of birth control can alter a woman's cycle making it very unpredictable. In your case, it is a good idea to visit your doctor for a pregnancy test and also a test to make sure you are not anemi, and discuss other birth control options if you wish. Best of luck.

In brief: There

There is a very small chance of getting pregnant while on depo, and i would not automatically jump to that conclusion because of your symptoms.
If this is the first time you have had a period since being on depo, then it may be very heavy and last longer than normal. Often times this type of birth control can alter a woman's cycle making it very unpredictable. In your case, it is a good idea to visit your doctor for a pregnancy test and also a test to make sure you are not anemi, and discuss other birth control options if you wish. Best of luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors